# SDR 08FDEA00554

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA3212509
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL FROM STA 1341, LBL-20 FWD EDGE IS DELAMINATED.  MAT ID A402H PO590899.1 IAW FEDEX DWG SRZ 25-005 REV F.  FABBED FLOOR PNL IAW FEDEX   DWG SRZ 25-005 REV F.  MAT ID POTING COMP 1619 A/B PO 606417.3.  INSERT SLS 5094A3-400-2 PO 595225, INSERT SLP 5094AA-2 PO 595242.  ADHESIVE EPIBOND 420A/B PO 594846.4 IAW FEDEX DWG SRZ 25-005 REV F.  LOCATED INSERTS AND POTTED INSERTS IAW FEDEX DWG SRZ 25-005 REV F.  INSTALLED ANTI-SKID IAW FEDEX DWG SRZ 25-005 REV F.  POTTED AND SANDED EDGES IAW FEDEX DWG SRZ 25-005 REV F, MINOR REPAIR.
